# SDR CALA2017071002134

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 90,153 hours, 12,091 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND LANDING, AN ACRID MUSTY ODOR WAS NOTICED IN THE FLIGHT DECK FROM AIR CONS.  CLEANED RECIRCULATION  FAN FILTERS.
